# SDR F3LA2022012600094

- Difficulty date: January 29, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N349FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08766
- Aircraft time: 8,638 hours, 3,916 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Module
- Part number: PG1152BC02
- Part serial: 18091946
- Condition: Incorrect
- Location: Zone 100
- Part time: 8,638 hours, 3,916 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: C, D

## Discrepancy

DISCREPANCY: REF. LP 200467, ITEM 1.  ABORTED TAKEOFF/BTB FOR UNRELIABLE AIRSPEED. FO PFD LAGGED BEHIND CA PFD BY 10-15 KTS. ABORT INITIATED APPROX 90KTS, 132000 LBS, 15C OAT.                                                                                                                                     CORRECTIVE ACTION: LP 200467, ITEM 3. T/S PER TSM 34-13-00-810-998, SUB TASK 34-13-00-810-259-B. FOUND AIRSPEED LOW. REMOVED AND REPLACED #2 ADM PER AMM 34-11-17-000-001-A/34-11-17-400-001A. ADM TESTER SN-F9TAB7113  CAL-06/22. OPS CHECK GOOD. A/C OK FOR SERVICE. AFS TEST PERFORMED,TEST OK.
